Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A formula for Stiefel-Whitney homology classes


Authors: Richard Z. Goldstein and Edward C. Turner
Journal: Proc. Amer. Math. Soc. 58 (1976), 339-342
MSC: Primary 57D95; Secondary 57C99, 57D20
DOI: https://doi.org/10.1090/S0002-9939-1976-0415643-5
MathSciNet review: 0415643
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to define for $ \bmod 2$ Euler spaces a formula which enables one to compute the Stiefel-Whitney homology classes in the original triangulation without passing to the first barycentric subdivision.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D95, 57C99, 57D20

Retrieve articles in all journals with MSC: 57D95, 57C99, 57D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0415643-5
Keywords: Stiefel-Whitney homology class, $ \bmod 2$ Euler space
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society